# SDR UPS07850097

- Difficulty date: June 22, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Fs 1770 L10r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LONGERON END FITTING AT STA 1770 L10R IS CRACKED.  REMOVED CRACKED END FITTING AT STA 1770 L10R IAW SRM 51-1-21.  LOCATED, DRILLED-UP, AND INSTALLED LONGERON END FITTING AT STA 1770 L10R IAW SRM 51-1-20D.
